Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

An integral representation of a normal functional on a von Neumann algebra


Author: Herbert Halpern
Journal: Trans. Amer. Math. Soc. 125 (1966), 32-46
MSC: Primary 46.65
DOI: https://doi.org/10.1090/S0002-9947-1966-0198266-3
MathSciNet review: 0198266
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Dixmier, Les algebres d'operateurs dans l'espace hilbertien, Gauthier-Villars, Paris, 1957. MR 0094722 (20:1234)
  • [2] J. Glimm, A Stone-Weierstrass Theorem for $ {C^ \ast }$-algebras, Ann. of Math. 72 (1960), 216-244. MR 0116210 (22:7005)
  • [3] -, Type I $ {C^ \ast }$-algebras, Ann. of Math. 74 (1961), 572-612.
  • [4] M. A. Naimark, Normed rings, GITTL, Moscow, 1956. (Russian) MR 0090786 (19:870d)
  • [5] C. Rickart, General theory of Banach algebras, Van Nostrand, Princeton, N. J., 1960. MR 0115101 (22:5903)
  • [6] J. Taylor, Tomita decomposition of rings of operators, Manuscript.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.65

Retrieve articles in all journals with MSC: 46.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0198266-3
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society